RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 2, Pages 192–200 (Mi jsfu421)  

This article is cited in 2 scientific papers (total in 2 papers)

The properties of the solutions for Cauchy problem of nonlinear parabolic equations in non-divergent form with density

Jakhongir R. Raimbekov

National University of Uzbekistan, Yunus Abad-17, 3/66, 10037, Tashkent, Uzbekistan

Abstract: We investigate the solutions for the following nonlinear degenerate parabolic equation in non-divergent form with density
$$ |x|^{n} \frac{\partial u}{\partial t} =u^{m} div(|\nabla u|^{p-2} \nabla u). $$
We discuss the properties, which are different from those for the equations in divergence form, thus generalizing various known results. Then getting a self-similar solution we show the asymptotic behavior of solutions at $t \to \infty$. Slow and fast diffusion cases are investigated. Finally, we present the results of some numerical experiments.

Keywords: nonlinear degenerate parabolic equation, non-divergent form, self-similar solution, asymptotic behavior of solutions.

Full text: PDF file (263 kB)
References: PDF file   HTML file
UDC: 517.955.8
Received: 02.04.2014
Received in revised form: 15.10.2014
Accepted: 03.04.2014
Language:

Citation: Jakhongir R. Raimbekov, “The properties of the solutions for Cauchy problem of nonlinear parabolic equations in non-divergent form with density”, J. Sib. Fed. Univ. Math. Phys., 8:2 (2015), 192–200

Citation in format AMSBIB
\Bibitem{Rai15}
\by Jakhongir~R.~Raimbekov
\paper The properties of the solutions for Cauchy problem of nonlinear parabolic equations in non-divergent form with density
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 2
\pages 192--200
\mathnet{http://mi.mathnet.ru/jsfu421}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu421
  • http://mi.mathnet.ru/eng/jsfu/v8/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Aripov, A. S. Matyakubov, “Self-similar solutions of a cross-diffusion parabolic system with variable density: explicit estimates and asymptotic behaviour”, Nanosyst.-Phys. Chem. Math., 8:1 (2017), 5–12  crossref  mathscinet  isi
    2. Mersaid M. Aripov, Jakhongir R. Raimbekov, “The critical curves of a doubly nonlinear parabolic equation in non-divergent form with a source and nonlinear boundary flux”, Zhurn. SFU. Ser. Matem. i fiz., 12:1 (2019), 112–124  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:167
    Full text:51
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020